# SDR VJ9800489

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ALONG FWD EDGE OF G-2 GALLEY FLOOR.  REMOVED CORROSION BEYOND LIMITS OF FLOOR AND LOWER I/B WALL IAW SRM 51-30-2.  FABRICATED SECTION OF WALL AND GALLEY FLOOR IAW SRM 51-40-10 PG 4-5.  INSTALLED REPAIR PARTS IAW SRM 51-30-0, 51-40-10, AND 51-30-2.
